Advances In Neuropathy Treatment
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Harvard Medical SchoolI'm glad to hear that you are responding well to treatments and that the end is in site. What you are describing is neuropathies caused by vincristine. If they are bad enough, I would recommend that you NOT receive any more vincristine. This... Read more »
The Robert James Frascino AIDS FoundationHi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »
New York University, School of MedicineThere is relatively good treatment for hepatomas nowadays. There are ways to inject them with alcohol, radiate them, or use intra arterial chemotherapy. It would not be curative, but could certainly extend his life. You should contact your nearest... Read more »
North Shore University HospitalDear 2 cents:Most of the innovations in treatment do not start with Pharma...they start at the Universities and get picked up by industry once they look promising. There is some very interesting work at the University of Minnesota and University of... Read more »
Connect With Others
Posted by Neuropathypain, 1 ReplyI have suffered from Neuropathy since 2000. At first they thought it was the Zerit that I was on becuase a side effect was Neuropathy and it could go away, it never did it just got worse. I have tried every drug from Neurotin to Lyrica with no pain... Read more »
Posted by ontariogirl, 5 RepliesHi everyone. I just found this forum and have an intense need to talk about what's going on anonymously. It's been a terrible 24 hours.
My dad is gay and spent pretty much his entire life hiding it from everyone. My parents finally split for good... Read more »
Posted by Anonymous, 3 RepliesI recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »
Posted by Anonymous, 2 RepliesJust a few queries on HIV related neuropathy.
As I understand it, in most (~99%) cases it is the meds that cause neuropathy in HIV infected individuals and not the disease itself. I have also read, however, that peripheral neuropathy can occur very... Read more »
Guides for People With HIV